Advanced search
Start date
Betweenand

Caio Lucidius Naberezny Azevedo

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Estatística from Universidade Federal do Ceará (2000), master's at Probability and Statistics from Universidade de São Paulo (2003) and ph.d. at Probability and Statistics from Universidade de São Paulo (2008). Has experience in Probability and Statistics, acting on the following subjects: avaliação educacional, estimação paramétrica, máxima verossimilhança, métodos bayesianos and algoritmo em. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 27, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations22
Cit./Article5.5
Data from Web of Science

AZEVEDO, CAIO L. N.; BOLFARINE, HELENO; ANDRADE, DALTON F.. Bayesian inference for a skew-normal IRT model under the centred parameterization. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 55, n. 1, p. 353-365, . Web of Science Citations: 18.

SILVA, ANA R. S.; AZEVEDO, CAIO L. N.; BAZAN, JORGE L.; NOBRE, JUVENCIO S.. Augmented-limited regression models with an application to the study of the risk perceived using continuous scales. Journal of Applied Statistics, . Web of Science Citations: 0. (13/07850-0)

PADILLA, JUAN L.; AZEVEDO, CAIO L. N.; LACHOS, VICTOR H.. Multidimensional multiple group IRT models with skew normal latent trait distributions. JOURNAL OF MULTIVARIATE ANALYSIS, v. 167, p. 250-268, . Web of Science Citations: 0. (14/07864-3)

AZEVEDO, CAIO L. N.; BOLFARINE, HELENO; ANDRADE, DALTON F.. Parameter recovery for a skew-normal IRT model under a Bayesian approach: hierarchical framework, prior and kernel sensitivity and sample size. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 82, n. 11, p. 1679-1699, . Web of Science Citations: 4.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MAIOLI, Mayara Caroline. Univariate and bivariate regression models based on centered skew scale mixture of normal distributions = Modelos de regressão univariados e bivariados baseados nas distribuições de mistura de escala normal assimétrica sob a parametrização centrada. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP).  (15/25867-2

SILVA, Ana Roberta dos Santos. Modelos de regressão beta retangular heteroscedásticos aumentados em zeros e uns. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (13/07850-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: